MathSciNet Relay Station
MathSciNet bibliographic data
MR2683293 35K10 (35B45 35R05 42B20 46N20)
Tang, Sufang; Niu, Pengcheng Morrey estimates for parabolic nondivergence operators of Hörmander type. Rend. Semin. Mat. Univ. Padova 123 (2010), 91–129. ISBN: 978-88-7784-321-0
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement